# SDR 96UAL900544

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL AFTER TAKEOFF, RETURNED TO CLE.  *S/D*  ISOLATED SMELL TO NR 1 PNEUMATIC SYSTEM.  FOUND NO RESIDUE IN SYSTEM DUCTING OR VALVES.  BURNED OUT THE NR 1 SYSTEM AND REPLACED COALESCER BAG, NO REOCCURANCE.
